# SDR DALA2018053063648

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 79,864 hours, 36,121 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Loose
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF FUEL THROUGHOUT CABIN AND COCKPIT, AFTER SWITCHING FROM ENGINE BLEEDS TO APU BLEED DURING TAXI IN.  DISCOVERED FUEL DRIPPING FROM THE APU.  PERFORMED A NO GO ODI PREV. PROG. INSPECTION.   FOUND APU FUEL SUPPLY LINE LOOSE AT THE FIREWALL IN APU BAY. SECURED THE LINE AND LEAK CHECKED GOOD.
